Advisory 12 YearsDosage Information
How to Take
Take during the day. Adults and children aged 12 years: 30ml (1 measure cupful). Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet.
Use the measure cup provided and clean after use.
Do not give to children under 12 years.
Relieves tickly cough, shivers, aches & pains, blocked or runny nose, sore throat pain, headache
Each 30 ml dose contains Paracetamol 1000 mg, Pholcodine 10 mg, Pseudoephedrine Hydrochloride 60 mg, Also includes Sucrose, 5% Ethanol, Liquid Glucose and Glycerol, See leaflet for further informationNet Content
240ml eProduct Marketing
Paracetamol, Pseudoephedrine, Pholcodine
The complete daytime remedy for colds and flu - without drowsiness.
The carefully balanced ingredients combine to:
Reduce temperature, aches and pains
Soothe sore, scratchy throat and relieve sore throat pain
Control dry coughs
Relieve a blocked or runny nose and so ease the heavy stuffy feeling so often associated with colds during the day..... without drowsiness.
Day Nurse will relieve cold and flu symptoms for up to four hours at a time, when you need relief without drowsiness. Each bottle of Day Nurse will give eight doses in the form of a demulcent syrup.
What Is It For?
Day Nurse liquid has been specially formulated to provide a complete daytime cold and flu treatment by quickly providing relief from major cold & flu symptoms without drowsiness.
Please read the enclosed leaflet carefully before taking this medicine
Warning. Do not exceed the stated dose
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do Not Take
For longer than 7 days unless your doctor agrees.
If you have liver or kidney problems, chronic bronchitis or bronchiectasis. Your doctor will have told you if these apply to you.
If you are pregnant or breast feeding.
Contains Paracetamol. Do not take with any other paracetamol - containing products.
Consult Your Doctor
Before taking this medicines, if you are asthmatic, under the care of your doctor or receiving prescribed medicines.
If symptoms persist consult your doctor
Keep out of the reach and sight of childrenStorage
Do not store above 25 C.
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.